Agpar 125mg/5ml Suspension

44.00

ADD TO CART

Manufacture : Agron Remedies Pvt Ltd

Composition: Paracetamol (125mg/5ml)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Agpar 125mg/5ml Suspension (With Same Composition)